# SDR VNAA20251005020

- Difficulty date: August 28, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CH6903312413
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REWORK (3EA) BTW STGR 20R TO 18R AND FS 385, FS 427, FS 453 AT EXTERNAL FUSELAGE.  PREVIOUS REWORK (2EA) BTW STGR 20R TO 18R AND FS 385 AND FS 427  AT EXTERNAL FUSELAGE WERE REPAIRED PER REO 690-53-21-2018 REV - -  AND FASTENER (1 EA) BTW STGR 20R TO 18R AND FS 453 AT EXTERNAL FUSELAGE WAS REPLACED PER CRJ900 SRM  53-00-00-201-003-A03
